Volume 55, Number 4
Previous Issue Next Issue

Cheng Wang & Steven M. Wise

10.4208/jms.v55n4.22.01

J. Math. Study, 55 (2022), pp. 337-357.

Preview Purchase PDF 1195 276157 Abstract

Lina Hu

10.4208/jms.v55n4.22.02

J. Math. Study, 55 (2022), pp. 358-380.

Preview Purchase PDF 1097 275940 Abstract

Qiang Li & Hong Qiao

10.4208/jms.v55n4.22.03

J. Math. Study, 55 (2022), pp. 381-397.

Preview Purchase PDF 1135 275331 Abstract

Jie Wang, Xiaowei Xu & Zhibing Zhao

10.4208/jms.v55n4.22.04

J. Math. Study, 55 (2022), pp. 398-414.

Preview Purchase PDF 1147 275409 Abstract

Liutao Tian & Yujian Jiao

10.4208/jms.v55n4.22.05

J. Math. Study, 55 (2022), pp. 415-431.

Preview Purchase PDF 1102 275628 Abstract

Chao Wang & Honglei Fan

10.4208/jms.v55n4.22.06

J. Math. Study, 55 (2022), pp. 432-444.

Preview Purchase PDF 1115 274968 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard